I have been on Methadone for almost 3 years and I am finallly tapering slowly. but lately I have have been having very bad depression spells, which is almost every weekend. Most weekends It is very hard for me to leave the house. I cut my alcohol comsumption by 75%, in which I found helped me alot, for a few weeks, but now I am back to feeling the same as when I was drinking almost everyday.I have cut my methadone from 150mgs to 108 per day in the last 4-5 months.I know workinig nights is a ltttle depressing ,and I do live alone, but Any help would be appreciated. thanks.
I want to encourage you to hang in there. You are making great progress with the methadone taper so give yourself a big pat on the back. It sounds like your depression maybe more situational than from chemical reasons since it occurs only on weekends. Maybe some counseling would be helpful. Addiction's counseling as well as behavioral therapy would teach you the tools to cope with the triggers that are causing this depression. Learning to identify these triggers would be very helpful.
Would be happy to talk to you further about this if you wish.
im on a taper from percocet, i am on day 2 of taking 130 mgs from taking up to 160 mgs every other day. its a living hell for me. i want desperately off and im greatfull that i have a good dr who understands addiction, wds and is specialized in tapering patients off of opiate pain meds. i have also been very depressed and having anxiety/panic attacks, but i think it comes with the tapering form what i hear. hope things get going for you and hang in there, keep us all posted and know that we are all here to support you. leanne
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 1 answer
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Posted 13 Nov 2010 • 5 answers
Posted 15 Jul 2011 • 5 answers
Posted 24 Oct 2011 • 4 answers
Posted 29 Nov 2011 • 4 answers